# SDR SWAA2021032649534

- Difficulty date: February 16, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR BODY FAIRING SUPPORT HAS DEEP CHAFE RBL 27 BS 663-675. / REMOVED AND REPLACED LWR BODY FAIRING SUPPORT AT RBL-27 BS 663-675 IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 149A7215
